Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

HEADACHE DUE TO SMOKING

I DONT USUALLY DO METH.TONIGHT FOR THE FIRST TIME IN OVER 5 YEARS, I SMOKED SOME METH.NOT MUCH REALLY.BUT AFTER THE SECOND TIME I SMOKED IT I GOT THE WORST HEADACHE I HAVE EVER HAD.ITS JUST GETTING WORSE.I HAVE BEEN VOMITING TOO.I TRIED COLD AND HOT COMPRESSES ON MY HEAD, 2 TYLENOL, HALF A FLEXERIL AND HALF A PROMITHIZINE.I ALSO RUBBED VOLTARIN GEL ON MY JAW AND HEAD. I HAVE BEEN DRINKING WATER SINCE IT STARTED. NOW I AM SIPPING GATORADE AND TEA W/CHAMOMILE,PEPPERMINT AND GINKO IN IT,THOSE THINGS ARE SUPPOSED TO CURE HEADACHES. STILL AWFUL HEADACHE.DOES ANYONE HAVE ANY CLUE HOW TO GET RID OF THIS HEADACHE?I AM DESPARATE AND REALLY NEED ADVICE.I WILL NOT BE DOING METH EVER AGAIN,I LEARNED MY LESSON.BUT RIGHT NOW I HAVE TO MAKE THIS GO AWAY SOMEHOW AND I M OUT OF IDEAS.THANK YOU FOR HELPING!
Asked On : Fri, 3 Dec 2010
Answers:  1 Views:  1318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
hello and wellcome to healthcare magic ,please take pantaprazole two times daily empty stomach ,and some antacid as this headache is due to excess secretion of hcl released
from smoking ,take care
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor